MAUDE Adverse Event Report: SEBIA CAPI 3 IMMUNOTYPING; IMMUNOGLOBULINS BY CAPILLARY ELECTROPHORESIS

SEBIA CAPI 3 IMMUNOTYPING; IMMUNOGLOBULINS BY CAPILLARY ELECTROPHORESIS
Model Number 2600
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2021
Type of Reportable Event Malfunction
Event or Problem Description
18 august 2021: the customer observed that one kit of the capi 3 immunotyping antisera cartridge out of the 50 kits received, lot 11021/01, presented with discordant results.Visual inspection identified that two of the antisera anti-iga and anti-igm were reversed in the positions within the sealed cartridge.No discrepant patient laboratory reports were released.There were no reports of impact to patient management.
 
Additional Manufacturer Narrative
19 august 2021: the customer contacted sebia inc., (us subsidiary of sebia), technical support team in regards to an inversion of two antisera in a single capi 3 immunotyping cartridge.No patient results were impacted.All other products received by the customer were in compliance.Sebia inc.,(us importer) inspected all capi 3 immunotyping stock and all products were complaint.Product alert letters were sent to all customers globally that received capi 3 immunotyping kits of lot 11021/01.The letter instructed customers to visually inspect kits, review quality control if product was placed into use for conformance.A total of (b)(4) kits were shipped to us customers of (b)(4) kits sebia manufactured.The customers were requested to complete a bounce back notification on the number of kits inspected and identify kit(s) that were no-compliant.The issue was limited to one kit.The error was traced to human error in packaging and corrective measures have been implemented with an additional control step at the manufacturing site.

Brand Name
CAPI 3 IMMUNOTYPING
Common Device Name
IMMUNOGLOBULINS BY CAPILLARY ELECTROPHORESIS
Manufacturer (Section D)
SEBIA
27 street
parc tech leonard de vinci
evry, lisses france 91008
FR  91008
MDR Report Key12482986
Report Number8023024-2021-00001
Device Sequence Number13684000
Product Code CFF
UDI-Device Identifier03607360026007
UDI-Public03607360026007
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K192095
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other Health Care Professional
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 09/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model Number2600
Device Catalogue Number2600
Device Lot Number1102101
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2021
Initial Report FDA Received Date09/16/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;